5 doctors weighed in:

How to treat norco (hydrocodone and acetaminophen) overdoes at home? We have no way to a hospital from way out here

5 doctors weighed in
Dr. Linda Gromko
Family Medicine
2 doctors agree

In brief: Call 911.

It terrifies me to think that you are dealing with this with the help of online advice.
Call 911 now. Norco (hydrocodone and acetaminophen) contains hydrocodone (an opiate) and Acetaminophen (the ingredient in tylenol). Either can be very dangerous in an overdose. Your local 911 operator can tell you what resources you have locally. Good luck. Lgromkomd.

In brief: Call 911.

It terrifies me to think that you are dealing with this with the help of online advice.
Call 911 now. Norco (hydrocodone and acetaminophen) contains hydrocodone (an opiate) and Acetaminophen (the ingredient in tylenol). Either can be very dangerous in an overdose. Your local 911 operator can tell you what resources you have locally. Good luck. Lgromkomd.
Dr. Linda Gromko
Dr. Linda Gromko
Thank
Dr. Rita Agarwal
Anesthesiology

In brief: Prevention

There is no easy way to treat an od at home.
Follow your doctor's instructions carefully and use lowest dose you can.

In brief: Prevention

There is no easy way to treat an od at home.
Follow your doctor's instructions carefully and use lowest dose you can.
Dr. Rita Agarwal
Dr. Rita Agarwal
Thank
1 comment
Dr. David Rosenfeld
An overdose can be fatal. You need to find a way to get to the ER.
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors